Access count of this item: 96

Files in This Item:
File Description SizeFormat 
0780-04.pdf1.02 MBAdobe PDFView/Open
Title: On Some Quasilinear Elliptic Equations
Authors: OTANI, Mitsuharu
Issue Date: Apr-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 780
Start page: 54
End page: 63
Appears in Collections:Variational Problems and Nonlinear Elliptic Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.